background image
HomeHealthPain ReliefIbuprofenBells Ibuprofen Tablets 200mg X 16

Bells Ibuprofen Tablets 200mg X 16

Double tap to zoom in
Bells Ibuprofen Tablets 200mg X 16
Bells Ibuprofen Tablets 200mg X 16
Bell's Ibuprofen 200mg coated tablets for fast effective pain relief

£0.55 each 3.44p each

0 Reviews
Check store availability

Product Information

Bell's Ibuprofen 200mg coated tablets for fast effective pain relief

Benefit

For the relief of rheumatic and muscular pain, backache, nerve pain, migraine, headache, dental pain, period pain, feverishness and relief of the symptoms of colds and flu.

Warning or Restrictions

Do not exceed the stated dose. Do not take more than 6 tablets in any 24-hour period.
Not to be given to children under 12 years of age.
Do not take if you: have (or have had two or more episodes of) stomach ulcer, perforation or bleeding; are allergic to ibuprofen, any of the other ingredients of the product, aspirin or other related painkillers; are taking other NSAID painkillers or aspirin with a daily dose above 75mg.
Speak to your doctor or pharmacist before taking this product if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems; are a smoker; are pregnant.
If symptoms persist or worsen, consult your doctor.

Product Specification

Each tablet contains 200mg Ibuprofen. Also contains lactose monohydrate and sucrose.

Height (7)

Width (8.6)

Depth (1.8)

Product code: 276850

Product Uses

Dosage: Adults, the elderly and children over 12 years old: Take one or two tablets with water, with or after food followed by one or two tablets every 4 hours if necessary, up to 3 times a day.